Journal de Mathématiques Pures Et Appliquées, Vol. 10: Année 1884 (Classic Reprint) by Joseph LiouvilleJournal de Mathématiques Pures Et Appliquées, Vol. 10: Année 1884 (Classic Reprint) by Joseph Liouville

Journal de Mathématiques Pures Et Appliquées, Vol. 10: Année 1884 (Classic Reprint)

byJoseph Liouville

Paperback | April 29, 2017 | French

Pricing and Purchase Info

$24.95

Earn 125 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

Title:Journal de Mathématiques Pures Et Appliquées, Vol. 10: Année 1884 (Classic Reprint)Format:PaperbackDimensions:452 pages, 9 × 6 × 0.91 inPublished:April 29, 2017Publisher:FB&C LtdLanguage:French

The following ISBNs are associated with this title:

ISBN - 10:0259217174

ISBN - 13:9780259217176

Look for similar items by category:

Reviews